# SDR R61A201100010

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 17,238 hours, 12,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007003
- Part serial: 200302044
- Condition: Failed
- Location: Nr 1
- Part time: 17,238 hours, 12,758 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL IN THE COCKPIT DURING APPROACH INTO PHL, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER EMB AMM AND FOUND THE PACK NR 1 ACM WAS AT FAULT.  MAINTENANCE PLACED THE NR 1 PACK ON MEL 21-51-00-1.  THE A/C WAS THEN RETURNED TO SERVICE.  MAINTENANCE REMOVED AND REPLACED ACM NR 1 TO CLOSE MEL 21-51-00-1.
